RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 1, Pages 49–52 (Mi dan7842)  

MATHEMATICS

On the optimization of methods for the regularization of degenerate operator equations of the first kind

V. P. Tanana, S. I. Yanchenko

Ural State University, Sverdlovsk

Full text: PDF file (297 kB)

English version:
Doklady Mathematics, 1988, 37:1, 42–45

Bibliographic databases:
UDC: 517.948
Presented: М. М. Лаврентьев
Received: 26.05.1986

Citation: V. P. Tanana, S. I. Yanchenko, “On the optimization of methods for the regularization of degenerate operator equations of the first kind”, Dokl. Akad. Nauk SSSR, 298:1 (1988), 49–52; Dokl. Math., 37:1 (1988), 42–45

Citation in format AMSBIB
\Bibitem{TanYan88}
\by V.~P.~Tanana, S.~I.~Yanchenko
\paper On the optimization of methods for the regularization of
degenerate operator equations of the first kind
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 1
\pages 49--52
\mathnet{http://mi.mathnet.ru/dan7842}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=926147}
\zmath{https://zbmath.org/?q=an:0698.47011}
\transl
\jour Dokl. Math.
\yr 1988
\vol 37
\issue 1
\pages 42--45


Linking options:
  • http://mi.mathnet.ru/eng/dan7842
  • http://mi.mathnet.ru/eng/dan/v298/i1/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020